Causes Of Eye Pain After Cataract Surgery?

Illustration of Causes Of Eye Pain After Cataract Surgery?
Illustration: Causes Of Eye Pain After Cataract Surgery? cdn.aarp.net

eyes ache after 2 weeks the bandages are opened

1 Answer:

Hi.

Cataract is a condition where there is turbidity in the lens of the eye. Cataracts often occur in old age or commonly referred to as senile cataracts. Besides cataracts can also be caused due to disease or other conditions such as because of collision / trauma to the eye.

After 2 weeks of cataract surgery, it is usually normal for this period to feel painful. At the time of 1-2 weeks after cataract surgery, there is usually still pain, swelling in the eyes, and slightly dry eyes. Usually the doctor will prescribe oral medication or drops to help deal with it.

But other than that, pain after cataract surgery can also be caused due to other causes such as:

corneal edema infection Retinal detachment The position of the lens is less precise, therefore, to ascertain the cause of the situation you are experiencing, it is recommended that you re-check with your doctor. Eye specialist, so the doctor can examine your condition directly and provide the right therapy for you.

wear sunglasses for a while if outside the home. Don't scratch eyes.

Here are the articles that you can read about cataract surgery

may be useful. Thank you

: by

Related Question

Choosing Facial Care Products For Sensitive Skin?

Choosing Facial Care Products For Sensitive Skin?

(10 months ago)

I have tried cetaphil gentle skin cleanser and sebamed cleansing bars for oily skin. sebamed cleansing bar for oily skin and simple products (toner) but I have acne scars that do n... Read more

What Is The Solution So That The Pressure In The Mind Disappears And Does Not Appear Again?

What Is The Solution So That The Pressure In The Mind Disappears And Does Not Appear Again?

(11 months ago)

Good night. I want to ask about the condition in my mind. I have pressure in my mind, why is it that every single thing that I do in the work environment is always wrong and anyway... Read more

Coughing Up Blood While On TB Therapy Entered The 3rd Month?

Coughing Up Blood While On TB Therapy Entered The 3rd Month?

(7 months ago)

Hello... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *